Integral equations for Rost's reversed barriers: existence and uniqueness results

De Angelis, T and Kitapbayev, Y (2017) Integral equations for Rost's reversed barriers: existence and uniqueness results. Stochastic Processes and their Applications, 127 (10). pp. 3447-3464. ISSN 0304-4149

Abstract

Metadata

Authors/Creators:
  • De Angelis, T
  • Kitapbayev, Y
Copyright, Publisher and Additional Information: © 2017 Elsevier B.V. This is an author produced version of a paper published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Skorokhod embedding; Rost’s reversed barriers; Optimal stopping; Free-boundary problems; Volterra integral equations
Dates:
  • Published: 1 October 2017
  • Accepted: 23 January 2017
  • Published (online): 8 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Jan 2017 11:32
Last Modified: 08 Mar 2018 01:38
Published Version: https://doi.org/10.1016/j.spa.2017.01.009
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.spa.2017.01.009

Share / Export

Statistics